MAUDE Adverse Event Report: ORTHOPEDIATRICS 5.5/6.0 POLYAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH

ORTHOPEDIATRICS 5.5/6.0 POLYAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH
Model Number 00-1300-7640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Two broken 6.5 x 40 poly pedicle screws at bottom of the construct.

Brand Name
5.5/6.0 POLYAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH
Common Device Name
5.5/6.0 POLYAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23707591
Report Number3006460162-2025-00078
Device Sequence Number16120584
Product Code NKB
UDI-Device Identifier00841132131299
UDI-Public00841132131299
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1300-7640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown